Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Amarillo, TX

April 11, 20124 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 11, 2012, 8:40 PM CDT for 4 counties in Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2012, 8:40 PM CDT (01:40 UTC)
Expired
Apr 11, 2012, 9:18 PM CDT
In force
38 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Carson County, TX, Hutchinson County, TX, Moore County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 68 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KAMA 120140
SVRAMA
TXC065-233-341-375-120245-
/O.NEW.KAMA.SV.W.0050.120412T0140Z-120412T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
  HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS
  EXTREME NORTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 945 PM CDT

* AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED NEAR FRITCH...OR ABOUT 11 MILES WEST
  OF BORGER...MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRITCH...
  SANFORD...
  STINNETT...
  LAKE MEREDITH...
  PRINGLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3602 10157 3589 10122 3555 10150 3561 10168
TIME...MOT...LOC 0140Z 202DEG 15KT 3563 10159

$$

KJS
3 follow-up statements
153 
WWUS54 KAMA 120150
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
850 PM CDT WED APR 11 2012

TXC065-233-341-375-120245-
/O.CON.KAMA.SV.W.0050.000000T0000Z-120412T0245Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
850 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN CARSON...EXTREME NORTHEASTERN POTTER...SOUTHEASTERN
MOORE AND WESTERN HUTCHINSON COUNTIES...

AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FRITCH...OR ABOUT 10 MILES WEST OF BORGER...MOVING NORTH
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3563 10168 3602 10157 3589 10122 3556 10149
TIME...MOT...LOC 0149Z 202DEG 15KT 3566 10157

$$

CLK
838 
WWUS54 KAMA 120208
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT WED APR 11 2012

TXC065-233-341-375-120245-
/O.CON.KAMA.SV.W.0050.000000T0000Z-120412T0245Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
908 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN CARSON...EXTREME NORTHEASTERN POTTER...SOUTHEASTERN
MOORE AND WESTERN HUTCHINSON COUNTIES...

AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SANFORD...OR ABOUT 9 MILES WEST OF BORGER...MOVING NORTH
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3563 10168 3602 10157 3589 10122 3556 10149
TIME...MOT...LOC 0208Z 202DEG 15KT 3568 10155

$$

CLK
775 
WWUS54 KAMA 120218
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
918 PM CDT WED APR 11 2012

TXC065-233-341-375-120228-
/O.CAN.KAMA.SV.W.0050.000000T0000Z-120412T0245Z/
HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-
918 PM CDT WED APR 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARSON...EXTREME
NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND WESTERN HUTCHINSON
COUNTIES IS CANCELLED...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3563 10168 3602 10157 3589 10122 3556 10149
TIME...MOT...LOC 0218Z 202DEG 15KT 3572 10153

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:45 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 11, 6:45 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
645 PM CDT WED APR 11 2012

.AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
PANHANDLES THROUGH THE EARLY MORNING HOURS OF THURSDAY. SKIES WILL
REMAIN VFR THIS EVENING OUTSIDE OF THE STORMS AND WILL GET DOWN INTO
THE IFR RANGE UNDER THE STORMS. THE SHOWERS AND STORMS ARE EXPECTED
TO SWEEP EAST OF THE TAF SITES AFTER ABOUT 10Z. LOW CLOUDS BELOW 1000
FEET ARE EXPECTED TO MOVE ACROSS THE TAF SITES ON SOUTHEAST WINDS.
THE WINDS WILL THEN BECOME MORE SOUTHWEST BY MID MORNING ON THURSDAY.
THESE WINDS WILL BRING IN SOME DRIER AIR...SO LOW CLOUDS ARE EXPECTED
TO DECREASE FROM WEST TO EAST. THE SOUTHWEST WINDS WILL PICK UP TO
AROUND 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS FROM MID MORNING
THROUGH THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT WED APR 11 2012/

DISCUSSION...
MAIN FORECAST CONCERN THIS AFTERNOON CENTERS ON THUNDERSTORM
POTENTIAL THIS EVENING AND TONIGHT AND ANY SEVERE WEATHER PROSPECTS
WITH THESE STORMS.

ACTIVE WEATHER SITUATION UNFOLDING ACROSS THE PANHANDLES THIS
AFTERNOON AS SCATTERED THUNDERSTORMS HAVE DEVELOPED NEAR A
STATIONARY FRONT THAT STRETCHES FROM THE NORTHWEST TO THE SOUTHEAST
ACROSS THE AREA. AMPLE CLOUD COVER THIS MORNING HAS FINALLY THINNED
ALLOWING FOR DAYTIME HEATING TO FURTHER DESTABILIZE THE ATMOSPHERE.
ALTHOUGH STORMS HAVE STRUGGLED EARLIER THIS AFTERNOON...THEY ARE
INCREASING IN COVERAGE AND STRENGTH LIKELY OWNING TO STRENGTHENING
UPPER LEVEL WINDS AS THE UPPER RIDGE SHIFTS FURTHER OFF TO THE
EAST. STORMS WILL CONTINUE THROUGH TONIGHT WHERE LARGE HAIL...
DAMAGING WINDS...AND TORNADOES /PARTICULARLY NEAR THE FRONTAL
BOUNDARY/ ARE A POSSIBILITY.

AN UPPER-LEVEL DISTURBANCE WILL EJECT OUT OF THE WESTERN CONUS TROUGH
THURSDAY WHERE IT WILL HEAD INTO THE NORTHERN ROCKIES. THIS WILL
RESULT IN A SURFACE LOW TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS...
PROMOTING A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE SOUTHERN
PLAINS. THE DRYLINE WILL ALSO PUSH OUT TOWARD OUR EASTERN COUNTIES BY
THE AFTERNOON ALTHOUGH THERE ARE SOME DISCREPANCIES ON HOW FAR EAST
THE DRYLINE WILL MOVE. THUNDERSTORMS ARE POSSIBLE EAST OF THE DRYLINE
AND HAVE CONTINUED WITH SLIGHT CHANCE POPS ACROSS THE EASTERN TX/OK
PANHANDLES. A SIMILAR WX SET UP IS IN STORE FOR FRIDAY AND AGAIN
HAVE A SLIGHT CHANCE MENTION OF THUNDER IN THE EASTERN TX/OK
PANHANDLES.

HAVE NOT MADE TOO MANY CHANGES TO THE FORECAST BEYOND FRIDAY AS AN
UPPER LEVEL LOW DIGS INTO THE FOUR CORNERS REGION. THE
GFS/CMC/ECMWF FOR THE MOST PART SUGGEST THIS SYSTEM WILL TRACK
NORTH OF THE AREA...THEREFORE DRY-SLOTTING THE SOUTHERN HIGH PLAINS.

CLK

FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS EVENING AND TONIGHT...WHERE SOME LOCATIONS MAY
RECEIVE AT LEAST A HALF AN INCH OF RAINFALL THROUGH THURSDAY MORNING.
ON THURSDAY...THE DRYLINE WILL MOVE INTO THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES WITH ANOTHER CHANCE FOR THUNDERSTORMS ALONG AND
EAST OF IT. WEST OF THE DRYLINE...SOUTHWEST WINDS WILL INCREASE TO 20
TO 30 MPH AND RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT.
WHILE THE WINDS AND RELATIVE HUMIDITIES CAN RAISE CONCERNS FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS...THE FIRE DANGER RATING
IS AT LOW TO MODERATE SO DO NOT ANTICIPATE HAVING TO ISSUE ANY FIRE
WEATHER WATCHES. A SIMILAR SET UP EXISTS FOR FRIDAY AS THE DRYLINE
PUSHES INTO THE EASTERN PANHANDLES WITH BREEZY SOUTHWEST WINDS AND
RELATIVE HUMIDITIES FALLING TO AROUND 10 TO 20 PERCENT.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/15
Hazardous weather outlook, Apr 11, 3:15 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT WED APR 11 2012

OKZ001>003-TXZ001>020-121100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
315 PM CDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
UNTIL 10 PM CDT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE
PANHANDLES THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE
SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND TORANDOES BEING
THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR WITH THESE
STORMS.

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY
SOUTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES
THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY AFTERNOON AND
FRIDAY NIGHT. SEVERE WEATHER WILL BE POSSIBLE BOTH DAYS. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...BUT SOME THREAT WILL
ALSO EXIST FOR ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS EVENING AND TONIGHT...AND ACROSS EASTERN PORTIONS OF
THE PANHANDLES THURSDAY AND FRIDAY.

CLK

In the hours before

Local storm report, Apr 11, 8:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      2 S DUMAS               35.83N 101.97W
04/11/2012                   MOORE              TX   EMERGENCY MNGR

            HIGHWAY 287 IMPASSABLE

&&

EVENT NUMBER AMA1200240

SFJ
Local storm report, Apr 11, 8:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
811 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      2 S MASTERSON           35.61N 101.96W
04/11/2012                   POTTER             TX   EMERGENCY MNGR

            HIGHWAY 287 IMPASSABLE

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER AMA1200240

SFJ
Special weather statement, Apr 11, 8:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
820 PM CDT WED APR 11 2012

TXZ012-017-018-120145-
POTTER TX-RANDALL TX-ARMSTRONG TX-
820 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR ARMSTRONG...RANDALL
AND POTTER COUNTIES.

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER CANYON...MOVING NORTHEAST AT 30
MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

CLK
Special weather statement, Apr 11, 8:22 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CDT WED APR 11 2012

TXZ008-009-013-120215-
HUTCHINSON TX-ROBERTS TX-CARSON TX-
822 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR CARSON...ROBERTS AND
HUTCHINSON COUNTIES.

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES NORTH OF BORGER...MOVING
NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 11, 8:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             3 SW UMBARGER           34.92N 102.14W
04/11/2012  E0.88 INCH       RANDALL            TX   TRAINED SPOTTER

            LOTS OF HAIL COVERING THE GROUND

&&

EVENT NUMBER AMA1200241

SFJ
Local storm report, Apr 11, 8:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             UMBARGER                34.95N 102.11W
04/11/2012  E1.00 INCH       RANDALL            TX   TRAINED SPOTTER

            HAIL COVERING HIGHWAY 60. ROADS ARE SLICK IN UMBARGER.

&&

EVENT NUMBER AMA1200242

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:03 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman57 min
Apr 11, 7:05 PM CDTSevere Thunderstorm WarningAMAHansford, Moore, Sherman42 min
Apr 11, 7:18 PM CDTAreal Flood AdvisoryAMAMoore, Sherman4 hr
Apr 11, 7:25 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall65 min
Apr 11, 7:39 PM CDTTornado WarningAMACarson, Hutchinson22 min
Apr 11, 8:12 PM CDTAreal Flood AdvisoryAMAPotter, Randall2 hr
Apr 11, 11:17 PM CDTAreal Flood WarningAMAMoore12 hr
Apr 11, 11:57 PM CDTSevere Thunderstorm WarningAMAHartley, Moore63 min
Apr 12, 12:20 AM CDTAreal Flood AdvisoryAMAMoore4 hr
Apr 12, 11:04 AM CDTAreal Flood WarningAMAMoore8 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.